# SDR UPS01836210

- Difficulty date: June 6, 2001
- Submitted: July 2, 2001
- Operation: Air carrier
- Aircraft: N705UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45949
- Aircraft time: 63,712 hours, 24,823 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin Panel
- Part number: 565507780
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 RUDDER TRAILING EDGE IS CORRODED BEYOND LIMITS AT APPROX ZR 168 P/N 5655077-80, JUST ABOVE RUDDER TAB.  REMOVED, FABRICATED AND REPLACED RUDDER SKIN PANEL IAW DWG 5655077 AND SRM 51-1-21.
